# SDR IXXA05RNG043S

- Difficulty date: July 17, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644011501
- Condition: Corroded
- Location: Bs 857.000
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WHEEL WELL "DOG HOUSE" AREA LOWER SIDE STA 857.000, ANGLE WAS FOUND CORRODED.  ANGLE WAS FABRICATED IAW DOUGLAS DRAWING 5644678 AND ASSEMBLED IAW DC8 SRM 53-7-2 FIGURE 4.
